# SDR DALA2023060704656

- Difficulty date: June 4, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 86,590 hours, 38,931 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 680 A.A/A.D. DAMAGES WERE FOUND AS FOLLOWS: CORROSION ON HOLE 5 FITTING BTW 6-8 HRS, HOLE 3 SKIN BTW 9-12 HRS, HOLE 8 SKIN/ FITTING BTW 3-5 HRS, HOLE 6 SKIN BTW 5-6 HRS ALSO GOUGES ON HOLE 4 SKIN 6 HRS, HOLE 2 SKIN 5 HRS, HOLE 10 FITTING BTW 6-7 HRS, HOLE 9 SKIN 10HRS. RH ENG DRAG FTG CLAMP-UP RH WING (REF. CARD). CORRECTIVE ACTION: SUMMARY OF NRC 00234 : HOLE 5 FITTING BTW 6-8 HRS, HOLE 3 SKIN BTW 9-12 HRS, HOLE 8 SKIN/FITTING BTW 3-5 HRS, HOLE 6 SKIN BTW 5 -6 HRS ALSO GOUGES ON HOLE 4 SKIN 6 HRS, HOLE 2 SKIN 5 HRS, HOLE 10 FITTING BTW 6-7 HRS, HOLE 9 SKIN 10HRS. RH ENG DRAG FTG CLAMP-UP RH WING (REF. CARD 5720-01100-04B STEP14.C) WERE REPAIRED PER ERA 609153-14AD REV ORIGINAL SECTION I PERMANET REPAIR PART. A TO D AND PRI 609153-14 REV. 3. (2800278)
